# SDR ASAA2019040548892

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 12,313 hours, 3,962 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE, AUTOTHROTTLES DISENGAGED. C/B P18 E-1 POPPED. GROUNDED - YES. ACCOMPLISHED C/B RESET PROCEDURE REF. B737-900 AMM 20-60-01. RESET AUTOTHROTTLE DC-1 ON P18-1. CURRENT STATUS TEST SHOWS MSG. 22-31544 A/T DISENGAGE THRU LVR-1. ACCOMPLISHED FIM 22-32 TASK 805. AUTOTHROTTLE BITE OPS NORMAL REF. 22-31 TASK 801.
